# SDR A6WA201240317

- Difficulty date: January 26, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SEAL STRIKER GOUGED.  REPAIRED IAW REO 601R53-22-033, REV C.
